MathSciNet Relay Station
MathSciNet bibliographic data
MR243593 60.30 (62.70)
Rosenkrantz, Walter A. A rate of convergence for the von Mises statistic. Trans. Amer. Math. Soc. 139 1969 329–337.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement